# SDR AALA20130331001

- Difficulty date: March 31, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N970TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53620
- Aircraft time: 37,365 hours, 17,632 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Defective
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ORD - CREW REPORTED NOSE GEAR UNSAFE INDICATION.  FLIGHT RETURNED ORD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED D1-31 SENSOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
